# SDR 0700266732

- Difficulty date: January 4, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 85,791 hours, 13,041 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misaligned
- Location: Bs 2742
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK, WHILE PERFORMING REPLACEMENT OF DAMAGED TAILCONE FOUND MISALIGNED FASTENER HOLES IN LT AND RT LOWER LONGERON AFT OF BS 2742.  REPAIRED PER EA 67-208748.
